Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

Symbolic Solvers for Nonlinear Differential Equations
Author

A. V. Bocharov
Journal / Anthology

The Mathematica Journal
Year: 1993
Volume: 3
Issue: 2
Page range: 63-69
Description

This paper describes the mathematical background of the DSolve and PDSolve1 Mathematica packages for solving nonlinear differential equations symbolically. The scope and behavior of the packages is explained and illustrated by a number of examples.
Subject

*Mathematics > Calculus and Analysis > Differential Equations
URL

http://www.mathematica-journal.com/issue/v3i2/